MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE INJECTOR; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number NM-400U-0425
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Needle flushed with tattoo.Needle was retracted.25ga x 4mm injection needle was introduced in the scope.Upon attempting to use the needle it would not deploy.Multiple attempts to reposition and deploy have been attempted.The device was removed from the scope and would not deploy.

Brand Name
SINGLE USE INJECTOR
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
800 west park drive
westborough MA 01581
MDR Report Key17208563
Report Number17208563
Device Sequence Number17842230
Product Code FBK
UDI-Device Identifier04953170422577
UDI-Public(01)04953170422577(17)251130(10)2ZV
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
Report Date (Section F) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNM-400U-0425
Device Lot Number2ZV
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/25/2023